MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD¿ VEST, L/XL; EXTERNAL CIRCULATING-FLUID CORE TEMPERATURE REGULATION SYSTEM PAD, SINGLE-USE

ZOLL CIRCULATION, INC. THERMOGARD¿ VEST, L/XL; EXTERNAL CIRCULATING-FLUID CORE TEMPERATURE REGULATION SYSTEM PAD, SINGLE-USE
Model Number L/XL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released the stx surface pad (lot # 222036) involved in the complaint will not be returned to zoll for investigation, as no malfunction occurred.Based on available information, the event was not serious because it did not meet any criteria of seriousness per regulations (did not lead to death, was not life-threatening, did not result in a permanent impairment of a body structure or a body function, did not require in-patient hospitalization or prolongation of existing hospitalization, and did not result in medical or surgical intervention to prevent life threatening illness or injury or permanent impairment to a body structure or a body function).In ifu, it states that a physician's order is required to set the pad temperature and use the equipment.At least every 20 minutes, or as directed by the physician, check the patient's temperature and the skin integrity of the areas in contact with the pad.In this case, skin checks were performed only every 2 hours.Due to the relevant time and the event location, the event of skin blister was causal related to the stx surface pads.The event name was changed from skin blister to skin breakdown, which is the higher term of skin damage.The event of skin breakdown was causal related to the device and not related to the procedure.
 
Event or Problem Description
Patient #2: during the use of stx surface pads with blanketrol for post-cardiac arrest therapy to cool a patient to 36°c, the nurse observed skin breakdown on the patient.The customer reported that the patient developed bruise-like changes on the back without notable involvement or scarring.According to the customer, the pads were not applied too tightly, and the nursing staff was doing skin checks every 2 hours.The customer also stated that the product was used in accordance with the instructions for use (ifu), with appropriate core temperature monitoring and proper equipment function throughout therapy.

Brand Name
THERMOGARD¿ VEST, L/XL
Common Device Name
EXTERNAL CIRCULATING-FLUID CORE TEMPERATURE REGULATION SYSTEM PAD, SINGLE-USE
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24694825
Report Number3010617000-2026-00170
Device Sequence Number10463590
Product Code NZE
UDI-Device Identifier00849111076135
UDI-Public00849111076135
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL/XL
Device Catalogue Number8700-000938-01
Device Lot Number222036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown